# SDR SWAA2025013184471

- Difficulty date: January 8, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 65,115 hours, 39,070 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED SERVICE DOOR ASSIST HANDLE NUT AT FWD GALLEY AREA (2 EA). 2024-774112<[01].  REPLACED SERVICE DOOR ASSIST HANDLE NUT AT FWD GALLEY AREA (2 EA) IAW B737-700 AMM 52-11-31-000-802 STEP 2.F(3) AND AMM 52-11-31-400-802 STEP 3.G.(2);[02] TASK CARD COMPLETE.
